A 18-year-old female asked:
My father is a diabetes patient. he was prescribed glizid 30 at the starting but he is still continued to use that. is there any harm of using that ?
1 doctor answer • 1 doctor weighed in
Emergency Medicine 24 years experience
Generally no: Glizid is a standard med for sugar control. If your father developed diabetes type 2, then it is possible that he could lose weight and increase activity to a point that he would not need any medication. Glizid and its relatives can be dangerous causing hypoglycemia or death if taken in excess whereas metformin is unlikely to cause the same. It is important to make lifestyle changes with dm.
5.2k viewsAnswered >2 years ago
Last updated May 2, 2013
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.